
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 3 · 2007
Issue 3, the volume’s only issue · 15 articles · RSS
Research Articles · 15
- Detecting Non-Dominated Extreme Points for Multiple Objective Linear ProgrammingS. F. Tantawypp. 77–79 · published 30 Sep 2007View PDF6,862 accesses
- Markov Property of the Solution of the Stochastic Generalized EquationsKhaldi Khaledpp. 80–82 · published 30 Sep 2007View PDF6,885 accesses
- Dynamics Modelling of a Plate Vibrating in a Perfect FluidBouarroudj Nadra, Belaib Lekhmissipp. 83–87 · published 30 Sep 2007View PDF6,896 accesses
- Asymptotic Behavior for Solution of Reaction-Diffusion SystemsM. Yahi, K. Saoudipp. 88–92 · published 30 Sep 2007View PDF6,845 accesses
- A Note on Model Selection in Mixture ExperimentsKadri Ulaş Akaypp. 93–99 · published 30 Sep 2007View PDF6,939 accesses
- Study of Families of Curves in the Euclidian PlanBelaib Lekhmissi, Bouarroudj Nadra, Hocine El Habibpp. 100–105 · published 30 Sep 2007View PDF6,834 accesses
- Bayes Estimation of the Lifetime Parameters for the Exponential DistributionAhmed A. Abu-Taleb, Mahmoud M. Smadi, Ameen J. Alawnehpp. 106–108 · published 30 Sep 2007View PDF7,297 accesses
- Using Feasible Direction to Find All Alternative Extreme Optimal Points for Linear Programming ProblemS. F. Tantawypp. 109–111 · published 30 Sep 2007View PDF7,062 accesses
- Generalization of Banach Contraction Principle in Two DirectionsE. El-Shobaky, Sahar Mohamed Ali, Montaser Saudi Alipp. 112–115 · published 30 Sep 2007View PDF6,761 accesses
- Exact Permutation Algorithm for Paired Observations: The Challenge of R. A. FisherJ. I. Odiase, S. M. Ogbonmwanpp. 116–121 · published 30 Sep 2007View PDF6,866 accesses
- Cost Elasticities of Reliability and MTTF for k-out-of-n SystemsAli Muhammad Rushdi, Abdulaziz Efain Alsulamipp. 122–128 · published 30 Sep 2007View PDF7,295 accesses
- Sufficient Conditions for the Oscillation of Solutions of Some Nonlinear Parabolic SystemsS. Mazouzi, N. Ferfarpp. 129–133 · published 30 Sep 2007View PDF6,668 accesses
- Existence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann Kimpp. 134–141 · published 30 Sep 2007View PDF6,838 accesses
- Optimization Based Heuristic Approaches for Solving an Integrated One-dimensional Cutting Stock-Transportation ProblemSirirat Wongprakornkul, Peerayuth Charnsethikulpp. 142–150 · published 30 Sep 2007View PDF6,741 accesses
- Deciding Whether There is Statistical Independence or Not?Ramzi Nasserpp. 151–162 · published 30 Sep 2007View PDF6,818 accesses